# SDR AALA202202010095

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,154 hours, 35,805 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: D57251216201
- Condition: Elongated
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND HYDRAULIC LINE MOUNTING PLATE HOLE ELONGATED ABOVE PYLON ON LOWER WING SKIN ON #2 ENGINE PYLON. REPAIRED MOUNTING PLATE PER AARD 57-21-11-1.
